# SDR SWAA2023060141966

- Difficulty date: April 26, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-25R WL155. MARKED<[01] PARTIALLY UPDATED STEP 1;[02] REMOVED DAMAGED SECTION OF STRINGER 25R BETWEEN BS 500D+11' - 535 IAW SRM 53-00-03-2R-1 REP.1 AND EA 23-153-01379.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] VERIFIED STEP 1 PARTIAL.;[05] RECEIVED NEW STRINGER SECTION S-24L FROM OSS RO. 917149-SWA IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;[06] CORRECTION: RECEIVED NEW STRINGER SECTION S-25R FROM OSS RO. 916965-SWA; 2 ANGLES FROM RO# 916967-SWA; AND 1 CHORD FROM RO# 916963-SWA IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D. AND EA 23-153-01379.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA STRINGER 25R BS 500D+12'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4E-J AND EA 23-153-01379. OK TO INSTALL REPAIR PARTS;[09] VERIFIED CORRECTIVE ACTION 8 OK TO INSTALL;[10] INSTALLED REPAIR PARTS AT BS 500D+12'-540 STR 25R IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4E-J AND EA 23-153-01379.;[11] VERIFIED STEP 2 AND CORRECTIVE ACTION 10.;[12] VERIFIED THE MEASUREMENT TABLE.;[13] ALL STEPS COMPLETED;[14] RII INSPECTION REQUIREMENTS COMPLETE.;[15] VERIFIED STEP 1.;[16] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-01379;[17] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
